# SDR A6WA202304278585

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3152719
- Part serial: NSN
- Condition: Corroded
- Location: Fs333
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR21L BETWEEN FS349-FS333 HAS CORROSION ***** AC REMOVED FROM SERVICE ***** INSTALLED NEW INTERCOSTAL FROM STGR 21 LH BETWEEN FS 333.00 AND FS 349.0   REF CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21 AND DWG 601R31527 REV AM
